MathSciNet Relay Station
MathSciNet bibliographic data
MR2175200 (2006f:34055) 34B18 (34B15 47N20)
Cheng, Xiyou; Zhong, Chengkui Existence of positive solutions for a second-order ordinary differential system. J. Math. Anal. Appl. 312 (2005), no. 1, 14–23.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement